Gemcitabine-induced thrombotic microangiopathy

Richmond, J., Gilbar, P. and Abro, E. (2013) Gemcitabine-induced thrombotic microangiopathy. Internal Medicine Journal, 43 11: 1240-1242. doi:10.1111/imj.12261


Author Richmond, J.
Gilbar, P.
Abro, E.
Title Gemcitabine-induced thrombotic microangiopathy
Journal name Internal Medicine Journal   Check publisher's open access policy
ISSN 1444-0903
1445-5994
Publication date 2013
Sub-type Article (original research)
DOI 10.1111/imj.12261
Open Access Status
Volume 43
Issue 11
Start page 1240
End page 1242
Total pages 3
Place of publication Richmond, VIC, Australia
Publisher Wiley-Blackwell Publishing Asia
Collection year 2014
Language eng
Subject 2724 Internal Medicine
Abstract Thrombotic microangiopathy (TMA) is a microvascular occlusive disorder characterised by platelet aggregation, thrombocytopenia and end-organ damage. It is commonly idiopathic, although several drug classes, including cytotoxic chemotherapy, have been implicated. Several of cases of gemcitabine-induced TMA have been documented with incidence likely to increase with the escalating use of gemcitabine. We report the cases of two patients who developed TMA while on gemcitabine chemotherapy. © 2013 The Authors; Internal Medicine Journal
Keyword Chemotherapy
Gemcitabine
Thrombotic microangiopathy
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Non HERDC
ERA White List Items
School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 03 Dec 2013, 00:59:18 EST by System User on behalf of School of Medicine